# SDR DXTA2022042560860

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N581QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0137
- Aircraft time: 4,170 hours, 2,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR IS BINDING BADLY AND IS VERY DIFFICULT TO OPEN WITHOUT USING FORCE INSIDE OR OUTSIDE. (FOUND DURING PRE-FLIGHT) "CORRECTIVE ACTION" FOUND CABIN DOOR HANDRAIL SUPPORT STRUT TO BE BINDING LUBRICATED SUPPORT STRUT IAW  CE680A 52-10-40 OPS CHECKS GOOD.
